MathSciNet Relay Station
MathSciNet bibliographic data
MR901175 (88j:47054) 47B55 (47A10)
Caselles, Vicent On the peripheral spectrum of positive operators. Israel J. Math. 58 (1987), no. 2, 144–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement